Remarks on some monotonicity conditions for the period function
Applicationes Mathematicae, Tome 26 (1999) no. 3, pp. 243-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We are interested in the optimality of monotonicity criteria for the period function of some planar Hamiltonian systems. This study is illustrated by examples.
DOI :
10.4064/am-26-3-243-252
Keywords:
ordinary differential equation, periodic solutions, period function
Affiliations des auteurs :
R. Chouikha 1 ; F. Cuvelier 1
@article{10_4064_am_26_3_243_252,
author = {R. Chouikha and F. Cuvelier},
title = {Remarks on some monotonicity conditions for the period function},
journal = {Applicationes Mathematicae},
pages = {243--252},
year = {1999},
volume = {26},
number = {3},
doi = {10.4064/am-26-3-243-252},
zbl = {0993.37029},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-26-3-243-252/}
}
TY - JOUR AU - R. Chouikha AU - F. Cuvelier TI - Remarks on some monotonicity conditions for the period function JO - Applicationes Mathematicae PY - 1999 SP - 243 EP - 252 VL - 26 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-26-3-243-252/ DO - 10.4064/am-26-3-243-252 LA - en ID - 10_4064_am_26_3_243_252 ER -
R. Chouikha; F. Cuvelier. Remarks on some monotonicity conditions for the period function. Applicationes Mathematicae, Tome 26 (1999) no. 3, pp. 243-252. doi: 10.4064/am-26-3-243-252
Cité par Sources :